Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had lithotripsy to remove stone. Have stent also removed. On anti biotics, percocet and tamulosin. Noticed white discharge from penis. Remedy?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
I just had lithotripsy to remove a stone i had for 7 months. I also had a stent put in about a month ago that was removed after the lithotripsy. The stent was crystallized and bloody. I am now on anti biotics, percocet and tamulosin. It's been 3 days sits the procedure and I have started having painless white discharge from my penis, been feeling particularly lethargic today. Should i be worried?
Posted Mon, 29 Jul 2013 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you had stone in the kidney and D.Jstent was put in renal unit which was followed by ESWL to crush the stone.

The stent has been removed 3 days back and now you are passing white coloured discharge from the penis..

D.J stent is a foreign body and there is always foreign body reaction causing inflammation of the ureter (Ureteritis) that results into excessive secretion of thick white mucus from the inflamed mucosa which is discharged as a white thick material from urethra for a week till inflammation subsides.

There is nothing to worry ,continue to take antibiotics and ensure to drink more water,It will get resolved within a week.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor